BPG is committed to discovery and dissemination of knowledge
Cited by in F6Publishing
For: Chiang CW, Lin YJ, Huang YB. Terlipressin-Induced Peripheral Cyanosis in a Patient with Liver Cirrhosis and Hepatorenal Syndrome. Am J Case Rep 2019;20:5-9. [PMID: 30600312 DOI: 10.12659/AJCR.913150] [Cited by in Crossref: 6] [Cited by in F6Publishing: 1] [Article Influence: 2.0] [Reference Citation Analysis]
Number Citing Articles
1 Qi X, Bai Z, Zhu Q, Cheng G, Chen Y, Dang X, Ding H, Han J, Han L, He Y, Ji F, Jin H, Li B, Li H, Li Y, Li Z, Liu B, Liu F, Liu L, Lin S, Ma D, Meng F, Qi R, Ren T, Shao L, Tang S, Tang Y, Teng Y, Wang C, Wang R, Wu Y, Xu X, Yang L, Yuan J, Yuan S, Yang Y, Zhao Q, Zhang W, Yang Y, Guo X, Xie W. Practice guidance for the use of terlipressin for liver cirrhosis–related complications. Therap Adv Gastroenterol 2022;15:175628482210982. [DOI: 10.1177/17562848221098253] [Reference Citation Analysis]
2 Ata F, Ahmed Osman AME, Dakhlia I, Zahid M. Terlipressin-induced foot ischemia. Clin Case Rep 2021;9:592-3. [PMID: 33489226 DOI: 10.1002/ccr3.3570] [Cited by in Crossref: 1] [Article Influence: 0.5] [Reference Citation Analysis]